# SDR DALA2016030701706

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS MISMATCH OF LT ALTERNATE STATIC PORT.  DUE TO EXCESSIVE DAMAGE AREA WAS REPAIRED IAW ETI-88-16-083 AND ERA 543168-14, REV ORIGINAL.
